On the sturcture of complete manifolds of nonnegative curvature

Jeff Cheeger, D. Gromoll

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)413-443
JournalAnnals of Mathematics
Volume96
Issue number3
StatePublished - 1972

Cite this

On the sturcture of complete manifolds of nonnegative curvature. / Cheeger, Jeff; Gromoll, D.

In: Annals of Mathematics, Vol. 96, No. 3, 1972, p. 413-443.

Research output: Contribution to journalArticle

@article{47e61d536786424fb016b79ac1792ccb,
title = "On the sturcture of complete manifolds of nonnegative curvature",
author = "Jeff Cheeger and D. Gromoll",
year = "1972",
language = "English (US)",
volume = "96",
pages = "413--443",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "3",

}

TY - JOUR

T1 - On the sturcture of complete manifolds of nonnegative curvature

AU - Cheeger, Jeff

AU - Gromoll, D.

PY - 1972

Y1 - 1972

M3 - Article

VL - 96

SP - 413

EP - 443

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 3

ER -